MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(6).
 
Event or Problem Description
It was reported that the device got separated when taken out.The 50% stenosed target lesion was located in the mildly tortuous and none calcified renal artery.A 105/20 renegade hi-flo was selected for use.During preparation, the box was opened and the device was attempted to be pulled out by opening the vinyl.It was noted that it felt like the loop (protective tube) and the device were adhered to each other.The device ultimately separated when taken out of the package and was not used.The procedure was successfully completed using another of the same device.There was no effect to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2.Age at time of event: 18 years or older.E1.Initial reporter city: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.The device was partially in the shipping tube when returned.The device showed damage in the form of stretching and a fracture located 6.5cm from the hub.The shipping hoop was hydrated, and the device was removed.The device was not completely separated, the inner liner was still attached.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The device was confirmed for shaft stretching and fractures.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12485839
Report Number2134265-2021-11693
Device Sequence Number19681134
Product Code KRA
UDI-Device Identifier08714729280606
UDI-Public08714729280606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2023
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0026237541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1